MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2030-200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product was not returned to abbott vascular for analysis.It should be noted that the armada 14 pta catheter instructions for use (ifu) states: 1000 /500 cc heparinized normal saline / 60% contrast diluted 1:1 with normal saline to be used.In this case, it is likely the ifu deviation contributed to the reported difficulties of deflation issue.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported deflation issue appears to be related to the user error as 100% contrast was used in the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the procedure was performed to treat a lesion with heavy calcification in the distal posterior tibial artery.The armada 14 balloon catheter was advanced to the target lesion successfully.During inflation, the physician could not see the balloon very well; therefore, contrast was changed to 100% for visibility.The balloon was inflated multiple times successfully to 10 atmospheres.However, during deflation the balloon had difficulties deflating and took a long time to deflate.The balloon eventually deflated completely and was removed without issue.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7511683
Report Number2024168-2018-03548
Device Sequence Number1523612
Product Code LIT
UDI-Device Identifier08717648156113
UDI-Public08717648156113
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue NumberA2030-200
Device Lot Number7111441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight119